Journal article icon

Journal article

RENORMALIZATION GROUP TREATMENT OF THE DILUTED SPIN-1/2 HEISENBERG-FERROMAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/12/10/007

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
12
Issue:
10
Pages:
L389-L393
Publication date:
1979-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:f3d784a3-092e-41ea-8446-f20b41f95796
Source identifiers:
14806
Local pid:
pubs:14806

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP